# SDR GLBA2014071400421

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 37,053 hours, 45,206 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON MLG EXTENSION THE CREW HEARD THE MOTOR RUN FOR APPROX 15 SECONDS THEN THE CB NEXT TO THE GEAR HANDLE POPPED.  RAN CHECKLIST & MANUALLY EXTENDED GEAR, ALL INDICATIONS WERE NORMAL.  REPLACED THE RT MLG UPLOCK SWITCH & RIGGED IAW TC 1900-3260.00, ALL OPERATIONS CHECKED GOOD.
